Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking cipralex. Feeling tired. Will it be safe to stop taking wellbutrin XL?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
What happens if you cut Wellbutring XL 150 mg once a day in the morning out?

I ran out of my pills and my doctor just retired. So we had to find a new doctor. Well, looking for a new doctor... my pills ran out... so, I decided to just stop with the WELLBUTRIN XL 150 pills. I also have been taking cipralex 20mg 1 a day, for 10 years. What side effects should I be feeling. I'm feeling always tired and want to sleep, always wanting to eat... and get upset fast. XXXXXX
Posted Sat, 11 May 2013 in Medicines and Side Effects
Answered by Dr. Payman Hajiazim 2 hours later
Hi there, thanks for asking. Cipralex 20 mg a day is lot little amount of medication and it should not be discontinues in one day. That can cause sleep problem, feeling tired, change in appetite, etc. The best way is go ask a doctor (he could be a family doctor) in order to repeat your prescription. Wellbutrin 150 mg a day should not also be discontinued in one day. However, this is a dose which is not high and its discontinuation may not cause so many issues. These two medications are the two which can be given with each other to boos the effects of each other. However, not all the times they should be continued together. Sometimes, cipralex alone could suffice and the doctor can decide about.
Let me know if you have ay other question. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor